# SDR SWAA2022111569891

- Difficulty date: November 11, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 26,704 hours, 12,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1671 ARE INOP / [01] REMOVED AND REPLACED EMERGENCY BATTERY PACK M1671 AND PERFORMED GOOD INSTALLATION TEST PER AMM 33-51-06-960-805.;[02] VERIFIED ACTION 1 IS COMPLETE.;[03] VERIFIED CORRECTIVE ACTION #1
